Alert archive / Massachusetts / Wind Advisories in 2012
Wind Advisory 8, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this wind advisory at Apr 22, 2012, 4:11 PM EDT for 9 counties in Massachusetts; Newport County, Washington County, Rhode Island. It took effect at Apr 23, 2012, 12:00 AM EDT. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Apr 22, 2012, 4:11 PM EDT (20:11 UTC)
- In effect from
- Apr 23, 2012, 12:00 AM EDT
- Expired
- Apr 23, 2012, 9:55 AM EDT
- In force
- 10 hr
- Issued by
- NWS Boston/Norton, MA
Counties Barnstable County, MA, Bristol County, MA, Dukes County, MA, Essex County, MA, Middlesex County, MA, Nantucket County, MA, Norfolk County, MA, Plymouth County, MA, Suffolk County, MA, Newport County, RI, Washington County, RI
The radar
The Boston radar (KBOX), 19 km from the middle of the area, began a volume at 20:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Chatham, MA (KCHH), launched 12:00Z, 8.2 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 325 J/kg
- Mixed-layer CIN
- -31 J/kg
- Mixed-layer LCL
- 529 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 124 m²/s²
- 0-3 km storm-relative helicity
- 161 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.8
The text
As transmitted, in the capitals the NWS used until 2016.
157 WWUS71 KBOX 222011 NPWBOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 411 PM EDT SUN APR 22 2012 ...COASTAL STORM WILL BRING STRONG WINDS TO COASTAL AREAS... .LOW PRESSURE MOVING NORTH FROM THE CAROLINA COAST WILL BRING STRONG SOUTHEAST WINDS TO SOUTHERN NEW ENGLAND...ESPECIALLY COASTAL AREAS. MOST OF THIS WIND WILL TAKE PLACE FROM AROUND MIDNIGHT THROUGH MID MORNING MONDAY. MAZ019>024-RIZ007-008-230415- /O.NEW.KBOX.WI.Y.0008.120423T0400Z-120423T1400Z/ EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA-SOUTHERN PLYMOUTH MA- BARNSTABLE MA-DUKES MA-NANTUCKET MA-NEWPORT RI-BLOCK ISLAND RI- INCLUDING THE CITIES OF...PLYMOUTH...FALL RIVER...NEW BEDFORD... MATTAPOISETT...CHATHAM...FALMOUTH...PROVINCETOWN... VINEYARD HAVEN...NANTUCKET...NEWPORT...BLOCK ISLAND 411 PM EDT SUN APR 22 2012 ...WIND ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM EDT MONDAY... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM EDT MONDAY. * LOCATIONS...CAPE COD AND ISLANDS...COASTAL PLYMOUTH COUNTY...COASTAL BRISTOL COUNTY MASSACHUSETTS...COASTAL NEWPORT COUNTY RHODE ISLAND. * HAZARDS...STRONG GUSTY SOUTHEAST WINDS. * WINDS...SOUTHEAST 25 TO 35 MPH WITH GUSTS UP TO 50 MPH. * TIMING...FROM AROUND MIDNIGHT TONIGHT TO 10 AM MONDAY. * IMPACTS...STRONG WINDS MAY BRING DOWN SMALL TREE LIMBS AND BRANCHES. THIS IN TURN MAY CAUSE ISOLATED POWER OUTAGES. DRIVING MAY BE DIFFICULT AFTER MIDNIGHT...ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS THIS STRONG ARE CAPABLE OF DOWNING SMALL TREE LIMBS AND BRANCHES...POSSIBLY CAUSING ISOLATED POWER OUTAGES. DRIVING CAN ALSO BE DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. && $$
4 follow-up statements
687 WWUS71 KBOX 230337 NPWBOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 1137 PM EDT SUN APR 22 2012 ...COASTAL STORM WILL BRING STRONG WINDS TO COASTAL AREAS... .LOW PRESSURE MOVING NORTH FROM THE CAROLINA COAST WILL BRING STRONG SOUTHEAST WINDS TO SOUTHERN NEW ENGLAND...ESPECIALLY COASTAL AREAS. MOST OF THIS WIND WILL TAKE PLACE FROM AROUND MIDNIGHT THROUGH MID MORNING MONDAY. MAZ019>024-RIZ007-008-231145- /O.CON.KBOX.WI.Y.0008.120423T0400Z-120423T1400Z/ EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA-SOUTHERN PLYMOUTH MA- BARNSTABLE MA-DUKES MA-NANTUCKET MA-NEWPORT RI-BLOCK ISLAND RI- INCLUDING THE CITIES OF...PLYMOUTH...FALL RIVER...NEW BEDFORD... MATTAPOISETT...CHATHAM...FALMOUTH...PROVINCETOWN... VINEYARD HAVEN...NANTUCKET...NEWPORT...BLOCK ISLAND 1137 PM EDT SUN APR 22 2012 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT MONDAY... * LOCATIONS...CAPE COD AND ISLANDS...COASTAL PLYMOUTH COUNTY... COASTAL BRISTOL COUNTY MASSACHUSETTS...COASTAL NEWPORT COUNTY RHODE ISLAND. * HAZARDS...STRONG GUSTY SOUTHEAST WINDS. * WINDS...SOUTHEAST 25 TO 35 MPH WITH GUSTS UP TO 50 MPH. * TIMING...FROM AROUND MIDNIGHT TONIGHT TO 10 AM MONDAY. * IMPACTS...STRONG WINDS MAY BRING DOWN SMALL TREE LIMBS AND BRANCHES. THIS IN TURN MAY CAUSE ISOLATED POWER OUTAGES. DRIVING MAY BE DIFFICULT AFTER MIDNIGHT...ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS THIS STRONG ARE CAPABLE OF DOWNING SMALL TREE LIMBS AND BRANCHES...POSSIBLY CAUSING ISOLATED POWER OUTAGES. DRIVING CAN ALSO BE DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. && $$
938 WWUS71 KBOX 230623 NPWBOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 223 AM EDT MON APR 23 2012 ...COASTAL STORM WILL BRING STRONG WINDS TO COASTAL AREAS... .LOW PRESSURE MOVING NORTH FROM THE CAROLINA COAST WILL BRING STRONG SOUTHEAST WINDS TO SOUTHERN NEW ENGLAND...ESPECIALLY COASTAL AREAS. MOST OF THIS WIND WILL TAKE PLACE FROM AROUND MIDNIGHT THROUGH MID MORNING MONDAY. MAZ006-007-014>016-018-231400- /O.EXA.KBOX.WI.Y.0008.000000T0000Z-120423T1400Z/ WESTERN ESSEX MA-EASTERN ESSEX MA-SOUTHEAST MIDDLESEX MA- SUFFOLK MA-EASTERN NORFOLK MA-WESTERN PLYMOUTH MA- INCLUDING THE CITIES OF...LAWRENCE...GLOUCESTER...CAMBRIDGE... BOSTON...QUINCY...BROCKTON 223 AM EDT MON APR 23 2012 ...WIND ADVISORY IN EFFECT UNTIL 10 AM EDT THIS MORNING... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM EDT THIS MORNING. * LOCATIONS...EAST COAST OF MASSACHUSETTS FROM BOSTON TO THE NEW HAMPSHIRE BORDER...AS WELL AS INTERIOR ESSEX...SOUTHEAST MIDDLESEX AND WESTERN PLYMOUTH COUNTIES. STRONGEST WINDS WILL BE ALONG THE IMMEDIATE COASTLINE. * HAZARDS...STRONG GUSTY SOUTHEAST WINDS. * WINDS...EAST 20 TO 30 MPH WITH GUSTS UP TO 50 MPH. * TIMING...FROM AROUND MIDNIGHT TONIGHT TO 10 AM MONDAY. * IMPACTS...STRONG WINDS MAY BRING DOWN SMALL TREE LIMBS AND BRANCHES. THIS IN TURN MAY CAUSE ISOLATED POWER OUTAGES. DRIVING MAY BE DIFFICULT AFTER MIDNIGHT...ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS THIS STRONG ARE CAPABLE OF DOWNING SMALL TREE LIMBS AND BRANCHES...POSSIBLY CAUSING ISOLATED POWER OUTAGES. DRIVING CAN ALSO BE DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. && $$ MAZ019>024-RIZ007-008-231400- /O.CON.KBOX.WI.Y.0008.000000T0000Z-120423T1400Z/ EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA-SOUTHERN PLYMOUTH MA- BARNSTABLE MA-DUKES MA-NANTUCKET MA-NEWPORT RI-BLOCK ISLAND RI- INCLUDING THE CITIES OF...PLYMOUTH...FALL RIVER...NEW BEDFORD... MATTAPOISETT...CHATHAM...FALMOUTH...PROVINCETOWN... VINEYARD HAVEN...NANTUCKET...NEWPORT...BLOCK ISLAND 223 AM EDT MON APR 23 2012 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THIS MORNING... * LOCATIONS...CAPE COD AND ISLANDS...COASTAL PLYMOUTH COUNTY... COASTAL BRISTOL COUNTY MASSACHUSETTS...COASTAL NEWPORT COUNTY RHODE ISLAND. * HAZARDS...STRONG GUSTY SOUTHEAST WINDS. * WINDS...SOUTHEAST 25 TO 35 MPH WITH GUSTS UP TO 50 MPH. * TIMING...FROM AROUND MIDNIGHT TONIGHT TO 10 AM MONDAY. * IMPACTS...STRONG WINDS MAY BRING DOWN SMALL TREE LIMBS AND BRANCHES. THIS IN TURN MAY CAUSE ISOLATED POWER OUTAGES. DRIVING MAY BE DIFFICULT AFTER MIDNIGHT...ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS THIS STRONG ARE CAPABLE OF DOWNING SMALL TREE LIMBS AND BRANCHES...POSSIBLY CAUSING ISOLATED POWER OUTAGES. DRIVING CAN ALSO BE DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. && $$
913 WWUS71 KBOX 230836 NPWBOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 436 AM EDT MON APR 23 2012 ...COASTAL STORM WILL BRING STRONG WINDS TO COASTAL AREAS... .LOW PRESSURE OFF THE NEW JERSEY COAST THIS MORNING WILL BRING STRONG SOUTH TO SOUTHEAST WINDS ACROSS PORTIONS OF SOUTHERN NEW ENGLAND...ESPECIALLY COASTAL AREAS...THIS MORNING. MAZ006-007-014>016-018>024-RIZ007-008-231400- /O.CON.KBOX.WI.Y.0008.000000T0000Z-120423T1400Z/ WESTERN ESSEX MA-EASTERN ESSEX MA-SOUTHEAST MIDDLESEX MA- SUFFOLK MA-EASTERN NORFOLK MA-WESTERN PLYMOUTH MA- EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA-SOUTHERN PLYMOUTH MA- BARNSTABLE MA-DUKES MA-NANTUCKET MA-NEWPORT RI-BLOCK ISLAND RI- INCLUDING THE CITIES OF...LAWRENCE...GLOUCESTER...CAMBRIDGE... BOSTON...QUINCY...BROCKTON...PLYMOUTH...FALL RIVER... NEW BEDFORD...MATTAPOISETT...CHATHAM...FALMOUTH...PROVINCETOWN... VINEYARD HAVEN...NANTUCKET...NEWPORT...BLOCK ISLAND 436 AM EDT MON APR 23 2012 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THIS MORNING... * LOCATIONS...EASTERN MASSACHUSETTS...INCLUDING CAPE COD AND THE ISLANDS...AS WELL AS THE SOUTH COAST OF MASSACHUSETTS. * HAZARDS...STRONG GUSTY SOUTH TO SOUTHEAST WINDS. * WINDS...SOUTHEAST 25 TO 35 MPH WITH GUSTS UP TO 50 MPH. * TIMING...UNTIL 10 AM EDT. * IMPACTS...STRONG WINDS MAY BRING DOWN SMALL TREE LIMBS AND BRANCHES. THIS IN TURN MAY CAUSE ISOLATED POWER OUTAGES. DRIVING MAY BE DIFFICULT AFTER MIDNIGHT...ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS THIS STRONG ARE CAPABLE OF DOWNING SMALL TREE LIMBS AND BRANCHES...POSSIBLY CAUSING ISOLATED POWER OUTAGES. DRIVING CAN ALSO BE DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. && $$ BELK
586 WWUS71 KBOX 231355 NPWBOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 955 AM EDT MON APR 23 2012 MAZ006-007-014>016-018>024-RIZ007-008-231500- /O.CAN.KBOX.WI.Y.0008.000000T0000Z-120423T1400Z/ WESTERN ESSEX MA-EASTERN ESSEX MA-SOUTHEAST MIDDLESEX MA- SUFFOLK MA-EASTERN NORFOLK MA-WESTERN PLYMOUTH MA- EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA-SOUTHERN PLYMOUTH MA- BARNSTABLE MA-DUKES MA-NANTUCKET MA-NEWPORT RI-BLOCK ISLAND RI- INCLUDING THE CITIES OF...LAWRENCE...GLOUCESTER...CAMBRIDGE... BOSTON...QUINCY...BROCKTON...PLYMOUTH...FALL RIVER... NEW BEDFORD...MATTAPOISETT...CHATHAM...FALMOUTH...PROVINCETOWN... VINEYARD HAVEN...NANTUCKET...NEWPORT...BLOCK ISLAND 955 AM EDT MON APR 23 2012 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS CANCELLED THE WIND ADVISORY. CONDITIONS THAT WARRANT THE ADVISORY HAS SUBSIDED...HOWEVER EXPECT GUSTY WINDS ALONG THE COASTAL REGIONS TO OCCUR THROUGHOUT THE REMAINDER OF THE DAY. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this wind advisory went out at Apr 22, 4:06 PM EDT, 5 minutes earlier.
Area forecast discussion, Apr 22, 4:06 PM EDT, 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
406 PM EDT SUN APR 22 2012
.SYNOPSIS...
LOW PRESSURE ALONG THE CAROLINA COAST WILL MOVE NORTH UP THE COAST
TONIGHT. THIS WILL BRING HEAVY RAINFALL TO NEW ENGLAND. THE LOW
WILL PASS WEST OF NEW ENGLAND MONDAY...THEN LINGER OVER ONTARIO
THROUGH MIDWEEK. SCATTERED SHOWERS FOR TUESDAY AND WEDNESDAY...
THEN A COLD FRONT IS EXPECTED TO MOVE ACROSS THE REGION THURSDAY
NIGHT.
&&
.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
COASTAL LOW PRESSURE WILL DEEPEN THROUGH THE NIGHT AS IT MOVES
NORTH. PRESSURE FALLS OF ROUGHLY 2 MB/HOUR ARE FORECAST DURING THE
PERIOD. THIS WILL TIGHTEN THE PRESSURE GRADIENT AND DEVELOP
STRENGTHENING WINDS ESPECIALLY JUST ABOVE A STABLE MARINE LAYER AT
THE SURFACE. THE NAM SHOWS AN EAST WIND AT 70 KNOTS BETWEEN 900 MB
AND 950 MB...THE GFS AND ECMWF SHOW SOUTH WINDS OF 60 TO 65
KNOTS AT THE SAME HEIGHT. THESE STRONG WINDS WILL CONTINUE TO
GENERATE STRONG LIFT AS THEY FLOW OVER THE SURFACE LAYER.
MODELS SHOW A CORRIDOR OF 1.5 INCH PRECIPITABLE WATER VALUES
FEEDING UP FROM THE WEST INDIES. THIS COMBINED WITH THE STRONG
LIFT WILL MEAN OCCASIONAL HEAVY DOWNPOURS.
THE OTHER CONCERN WILL BE THE WIND. WITH A STABLE SURFACE
LAYER...HOW MUCH OF THAT 60-70 KNOT LOW LEVEL JET WILL REACH THE
SURFACE? AND WHAT AREAS ARE MOST AT RISK FOR THIS WIND? BUFKIT
SHOWS THE STRONG WINDS REACHING AS LOW AS 965 MB WHICH WOULD BE
LOW ENOUGH TO REACH THE HIGHER HILLS OF OUR AREA. EVEN SO...IT
SHOWS LITTLE IN THE WAY OF STRONG GUSTS REACHING THE SURFACE.
TIMING OF THE LOW LEVEL JET CENTERS ON THE 06Z-12Z TIME PERIOD.
CLIMATOLOGY FOR A SOUTHEAST WIND EVENT SHOWS THE CAPE AND ISLANDS
AT RISK AS WELL AS THE PLYMOUTH AND NEWPORT RI AREAS. WE HAVE
ISSUED A WIND ADVISORY FOR THIS AREA FROM AROUND MIDNIGHT TO AFTER
SUNRISE. ALSO SOME CONCERN FOR EXPOSED LOCATIONS SUCH AS CAPE ANN
AND VICINITY AS WELL AS THE EAST SLOPES OF THE CENTRAL HILLS BUT
CONFIDENCE IS MUCH LESS IN THESE LOCATIONS AS MODEL DATA ISN/T
EVEN CLOSE TO ADVISORY LEVEL WINDS...SO NO ADVISORY IN THESE AREAS.
FORECAST WINDS ARE A BLEND OF HI-RES MODELS AND THE GFS...PLUS
SIGNIFICANT HAND EDITING ALONG THE EAST SLOPES OF THE CENTRAL
HILLS AND THE BERKSHIRES. TEMPS ARE A BLEND OF MOS.
&&
.SHORT TERM /6 AM MONDAY MORNING THROUGH MONDAY NIGHT/...
MONDAY...
THE LOW LEVEL JET AND THE PLUME OF MOISTURE WILL BE SHIFTING EAST
AND NORTHEAST AROUND 12Z. MODEL CROSS SECTIONS ALSO SHOW MUCH DRY
AIR AND SUBSIDENCE AT MID AND HIGH LEVELS BY MIDDAY...ALTHOUGH
WITH LINGERING MOISTURE AT AND BELOW 850 MB. SO EXPECT IMPROVING
CONDITIONS WITH DIMINISHING RAIN. BUT LOW LEVEL MOISTURE MAY BE
ENOUGH TO HOLD IN MOSTLY CLOUDY SKIES THROUGH THE AFTERNOON.
TEMPS ALOFT COOL THROUGH THE DAY WITH 850 TEMPS AT 10C IN THE
MORNING AND 0C IN THE EVENING. THIS AND THE CLOUD COVER WILL LIMIT
DAYTIME HIGHS...WE WENT WITH A 10F DIURNAL RANGE WITH MAX TEMPS OF
55-60F.
MONDAY NIGHT...
VERTICALLY STACKED LOW PRESSURE MOVES FARTHER NORTHWEST INTO
CANADA. THIS WILL MAKE ROOM FOR SOME BREAKS IN THE CLOUDS
ESPECIALLY AFTER MIDNIGHT. THE DRY AIR ALOFT SHOULD KEEP UP
DRY...BUT COULD BE SCATTERED OR WIDELY SCATTERED SHOWERS ALONG THE
BERKSHIRE SLOPES. TEMPS ARE A BLEND OF MOS.
&&
.LONG TERM /TUESDAY THROUGH SUNDAY/...
HIGHLIGHTS...
* BLUSTERY CONDITIONS AND SCATTERED SHOWERS FOR TUE AND WED
* CLIPPER SYSTEM ACROSS THE REGION THURS INTO FRI
* WHILE TURNING COOLER...UNCERTAIN PRECIP CHANCES INTO NEXT WEEK
OVERVIEW...
BETTER AGREEMENT WITHIN THE EXTENDED IN HANDLING THE DEPARTING SYS
AND FOLLOW-UP CLIPPER LOW INTO THE END OF THE WEEK. UNCERTAINTY LIES
INTO THE WEEKEND AND INTO NEXT WEEK...BUT NOTABLY...WITH A STACKED
LOW OVER ERN CANADA OVER MUCH OF THE EXTENDED FCST PD...ANTICIPATE
WAVES OF ENERGY THRU THE RGN OUT OF THE NW WITH PREVAILING NW FLOW
THRU THE LOW-MID LVLS USHERING SLIGHTLY COOLER YET MORE SEASONABLE
CONDITIONS.
TUESDAY...
ANTICIPATE S NEW ENGLAND TO BE ENVELOPED BY DRIER AIR WRAPPING INTO
THE DEPARTING SYS. INITIALLY LESSER ON CLOUDS AND A PREVAILING SLY
FLOW WEDGING WARMER AIR ACROSS THE RGN /KEEPING COOLER AIR OVER
NY-PA AT BAY/ SHOULD RESULT IN MAX TEMPS FOR THE DAY INTO THE MID-
UPR 50S. BUT INTO THE MIDDAY-AFTN PD...FEEL DIURNALLY FORCED CUMULUS
AND LOW-TOPPED SHOWERY WX WILL BE SCTD ABOUT THE FCST RGN /PER FCST
SOUNDINGS WELL-MIXED PROFILE AS HIGH AS H8 WITH ELEVATED INSTABILITY
BELOW THE INVERSION BETWEEN H7-8/. LITTLE IN THE WAY OF CAPE...WILL
FOREGO MENTION OF THUNDER. MIXING OF LOW-LVLS WILL MIX-DOWN FASTER
MOMENTUM...NEED TO BE CONCERNED OF SWLY WINDS GUSTING 35 TO 40 MPH.
TUESDAY NIGHT...
WHILE DIURNALLY FORCED ENERGY DISSIPATES...SHRTWV ENERGY WRAPPING
AROUND THE BROADER SYS WILL INVOKE CYCLOGENESIS WITHIN THE BETTER
BAROCLINIC RGN OFFSHORE OF NEW ENGLAND. THE 22/12Z GFS IS SLOWER ON
THIS OUTCOME OVER THE 22/12Z NAM/CANADIAN AND 22/0Z ECMWF SOLNS. IN
GOING WITH THE CONSENSUS...THERE ARE SOME PLACEMENT ISSUES ON THE
SFC LOW. NEVERTHELESS...WILL GO WITH THE POSSIBILITY FOR INCREASING
CLOUDS AND SHOWERY WX FOR THE E/SERN ZONES INTO THE MORNING PD. WITH
THE ABUNDANCE OF CLOUDS...WILL GO WITH A MILD EVNG.
WEDNESDAY INTO WEDNESDAY NIGHT...
A REPEAT OF TUESDAY...CYCLONIC FLOW ACROSS THE RGN AND COLDER AIR
THRU THE LOW-MID LVLS...LOOKING AT A WELL-MIXED PROFILE TO H8 WITH
SOME ELEVATED INSTABILITY ALONG AND AHEAD OF A SECONDARY COLD FRNT
ANTICIPATED THRU THE RGN BY NIGHTFALL. SLIGHTLY WARMER COMPARED TO
TUES IN ACCORDANCE. DIURNALLY DRIVEN CUMULUS AND SCTD SHOWERS INTO
THE AFTN...DISSIPATING INTO THE EVNG. SWLY WINDS BECOMING W/NW
BEHIND THE FRNT...LESS GUSTY. HIGH PRES BUILDS INTO THE RGN INTO
THURS MORN. BECOMING MOSTLY CLEAR WITH LIGHTER WINDS WHICH MAY MAKE
FOR A FAVORABLE ENVIRONMENT FOR NOCTURNAL COOLING. HAVE NUDGED MIN
TEMPS A FEW DEGREES COOLER FROM MOS GUIDANCE. SOME CONCERN ABOUT
FOG THRU THE INTERIOR WITH SATURATED GROUND LOCALLY ENHANCING SFC
DWPTS.
THURSDAY INTO FRIDAY...
SHRTWV ENERGY ROTATING AROUND THE BROADER CYCLONIC LOW ACROSS ERN
CANADA INTERACTING WITH PACIFIC ENERGY THRU THE LONGWAVE PATTERN
WILL LEND TO A DEEPENING CLIPPER LOW THRU THE OH RVR VLY SWEEPING S
AND E OF NEW ENGLAND. WHILE SOLNS HAVE TRENDED BETTER...SPECIFICS
REMAIN UNCERTAIN /SUCH AS WHETHER THE TWO DISTURBANCES PHASE/. WHAT
DOES SEEM CERTAIN IS FOR WET WX TO IMPACT THE FCST AREA BEGINNING
AROUND MIDDAY THURS CLEARING OUT LATE FRI. BLUSTERY S/SELY FLOW
ALONG AND AHEAD BACKING OUT OF THE W/NW AND GUSTING AS THE SYS
CONTINUES TO DEEPEN AS IT LIFTS OUT OF THE RGN. MASS FIELD PATTERNS
PER 22/12Z CANADIAN AND 22/0Z ECMWF ARE IN FAIRLY GOOD AGREEMENT IN
EVOLUTION COMPARED TO THE 22/12Z GFS.
WEEKEND...
LOW CONFIDENCE FROM HEREON. WHILE THE 22/12Z GFS AND 22/0Z ECMWF
SUGGEST A REINFORCING SHOT OF COLDER AIR THRU THE RGN AROUND THE
MIDDLE OF THE WEEKEND...SOLNS DIVERGE IN HANDLING SFC HIGH PRES OUT
OF CENTRAL CANADA...ALONG WITH THE BETTER BAROCLINIC ZONE AND
LONGWAVE PATTERN THRU THE MID-ATLANTIC. WHILE THE POSSIBILITY EXISTS
FOR A WAVE OF ENERGY TO TRANSLATE S OF NEW ENGLAND DURING THE PD...
HIGH PRES OUT OF CANADA COULD KEEP THE RGN DRY INTO THE BEGINNING OF
NEXT WEEK. MAY NEED TO BE CONCERNED OVER FROST/FREEZE HEADLINES FOR
THIS PD SHOULD OVRNGT TEMPS INTO SUNDAY MORN FALL AT OR BELOW FRZG
ALONG AND S OF THE MASS PIKE.
&&
.AVIATION /20Z SUNDAY THROUGH FRIDAY/...
FORECASTER CONFIDENCE LEVELS...
LOW...LESS THAN 30 PERCENT
MODERATE...30 PERCENT TO 60 PERCENT
HIGH...GREATER THAN 60 PERCENT
TODAY...MODERATE CONFIDENCE. MVFR OUT WEST AND IFR CONDITIONS WILL
CONTINUE TO DETERIORATE THROUGHOUT THE DAY AS PRECIP SHIELD
CONTINUES TO ADVANCE NORTHWARD. EXPECT MOST SITES TO DROP TO
IFR/LIFR CONDITIONS...HIGH CONFIDENCE THIS WILL OCCUR...LOW
CONFIDENCE ON EXACT TIMING.
TONIGHT...MODERATE CONFIDENCE. EXPECT MAINLY IFR-LIFR CONDITIONS
ACROSS THE SOUTH AND EAST COAST AS WELL AS CT AND MVFR-IFR
CONDITIONS ACROSS INTERIOR PORTIONS OF THE REGION DUR TO RAIN...HEAVY
AT TIMES...AS WELL AS FOG. STRONG LOW LEVEL SOUTHEAST JET WILL
WORK INTO S COASTAL AREAS AROUND OR AFTER 04Z. EXPECT GUSTS UP TO
30-40 KT AFTER 06Z...HIGHEST ACROSS CAPE COD AND THE ISLANDS. MAY
SEE LLWS WITH 2KFT WINDS UP TO 50-60 KT.
KBOS TAF...MODERATE CONFIDENCE.
IFR CONDITIONS WILL CONTINUE THROUGHOUT THE DAY AS RAIN CONTINUES
TO STREAM THROUGH...HEAVY AT TIMES. WILL FLIRT WITH IFR CIGS
THROUGH THE LATE EVENING INTO OVERNIGHT HOURS. EXPECT FOG TO
DEVELOP AND WITH VSBYS AROUND 2SM TO LAST UNTIL TOMORROW MORNING.
MODERATE CONFIDENCE ON OCCURRENCE...LOW CONFIDENCE ON TIMING.
MONDAY...MODERATE TO HIGH CONFIDENCE. IFR IN MORNING RAIN AND FOG
IMPROVING TO MVFR/VFR BY LATE AFTERNOON. SE GUSTS TO 35 KT OVER
CAPE/ISLANDS MON MORNING.
OUTLOOK...MONDAY NIGHT THROUGH THURSDAY...
TUESDAY AND WEDNESDAY...MODERATE CONFIDENCE VFR. SCTD SHRA. GUSTY
SWLY WINDS AROUND 30 KTS TUES...20-25 KTS WED.
THURSDAY AND FRIDAY...MODERATE CONFIDENCE VFR-MVFR. CLIPPER LOW
ACROSS THE RGN. BLUSTERY SLY FLOW INITIALLY...BACKING OUT OF THE
W/NW CONTINUED BLUSTERY.
&&
.MARINE...
TONIGHT...
STRONG WINDS OF 60-70 KNOTS ARE EXPECTED A COUPLE OF THOUSAND FEET
ABOVE THE MARINE SURFACE...ESPECIALLY AFTER MIDNIGHT. EXPECT SOME
OF THIS TO WORK DOWN TO THE SURFACE. GALE WARNINGS CONTINUE FOR
ALL WATERS. WE ADJUSTED TIMES AN HOUR HERE AND THERE BUT NO
SIGNIFICANT CHANGES. SOUTHEAST WINDS SHOULD GUST 35-40
KNOTS...HIGHEST ON THE OUTER WATERS. SEAS WILL BUILD WITH THE
ONSHORE FLOW...WITH VALUES ABOVE 10 FEET ON THE OUTER WATERS AND
RI SOUND.
MONDAY...
SOUTHEAST GALES CONTINUE DURING THE MORNING BUT DIMINISH THROUGH
THE DAY AS THE STRONG WINDS ALOFT MOVE OFF TO THE NORTHEAST. WINDS
BECOME SOUTH IN THE AFTERNOON.
MONDAY NIGHT...
WINDS DIMINISH BELOW SMALL CRAFT LEVELS...BUT SEAS REMAIN ABOVE 5
FEET ON MOST WATERS THROUGH THE NIGHT.
OUTLOOK...TUESDAY THROUGH FRIDAY...
TUESDAY...
BETTER CHC FOR SW GALES. SEAS REMAIN HIGH ALONG THE S WATERS AND
OUTER E WATERS. SEAS 10-12 FT INTO RI/BI SOUNDS. PSBL SHOWERS
ALONG THE NEAR-SHORE...INCREASING ALONG THE SE WATERS OVRNGT.
WEDNESDAY...
SWLY WINDS BLUSTERY UP TO 25 KTS. SEAS REMAIN 6-8 FT ALONG S
WATERS AND OUTER E WATERS. PSBL SHOWERS ALONG THE NEAR- SHORE.
THURSDAY INTO FRIDAY...
BLUSTERY SLY WINDS AHEAD OF A COLD FRNT...BACKING OUT OF THE NW
AND REMAINING BLUSTERY IN ITS WAKE. SEAS ABOVE 5 FT OVER THE S
WATERS AND OUTER E WATERS. IN WAKE OF THE FRNT...ANTICIPATE SEAS
ABOVE 5 FT OVER ALL OUTER WATERS. SHRA EXPECTED WITH FRNTL PASSAGE.
&&
.HYDROLOGY...
THE RAIN HAS MOVED IN. WE ARE STILL EXPECTING IT TO BE HEAVY AT
TIMES AS THE COASTAL LOW APPROACHES TONIGHT AND MOVES ACROSS NEW
YORK ON MONDAY. WILL LIKELY SEE 2-4 INCHES FOR MOST AREAS WITH
LOCALLY HIGHER AMOUNT GENERALLY ACROSS THE EAST SLOPES OF THE
BERKSHIRES AS WELL AS THE EAST SLOPES OF THE CENTRAL HILLS /FROM
THE MONADNOCKS IN SW NH THROUGH THE WORCESTER HILLS TO THE
HIGHLANDS IN NORTHEAST CT AND NORTHWEST RI/. LESSER AMOUNTS OVER
CAPE COD AND THE ISLANDS BUT STILL A WET TIME WITH 1.5 TO 2
INCHES OF RAIN ACROSS CAPE COD AND THE ISLANDS...HIGHER ACROSS
BLOCK ISLAND.
WITH THE ANTECEDENT DRY CONDITIONS SINCE THE FIRST OF THE YEAR...
THIS AMOUNT OF RAINFALL IS NOT EXPECTED TO RESULT IN SIGNIFICANT
FLOODS ALONG THE MAINSTEM RIVERS AND SMALLER STREAMS. THE MOST
LIKELY SCENARIO IS FOR URBAN AND POOR DRAINAGE FLOODING IN ANY
HEAVIER DOWNPOURS TONIGHT AND MONDAY. IT IS POSSIBLE THAT SOME OF
THE SMALLER AND FASTER RESPONDING RIVERS COULD GO INTO MINOR FLOOD
IF RAINFALL TOTALS REACH 3 TO 4 INCHES OVER A LARGE AREA.
&&
.TIDES/COASTAL FLOODING...
SURGE OF 1 TO 1 1/2 FT IS EXPECTED MON WHICH WOULD NOT BE ENOUGH
TO RESULT IN MINOR COASTAL FLOODING. ALTHOUGH TIDES ARE
ASTRONOMICALLY HIGH DUE TO NEW MOON...WE WOULD NEED TO HAVE A
SURGE OF 2 TO 3 FT WHICH IS NOT LIKELY.
ALONG S COAST...STRONGEST WINDS SHOULD ARRIVE A FEW HOURS PRIOR TO
HIGH TIDE MONDAY MORNING. THIS WOULD BE MAIN AREA OF CONCERN FOR
MINOR FLOODING SHOULD STRONGER WINDS BE DELAYED A FEW HOURS.
ALONG E COAST...HIGH TIDE DOES NOT OCCUR UNTIL EARLY AFTERNOON AND
BY THEN STRONGEST WINDS SHOULD HAVE PASSED OFFSHORE.
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...FLOOD WATCH THROUGH MONDAY MORNING FOR CTZ002>004.
MA...FLOOD WATCH THROUGH MONDAY MORNING FOR MAZ002>021-026.
WIND ADVISORY FROM MIDNIGHT TONIGHT TO 10 AM EDT MONDAY FOR
MAZ019>024.
NH...FLOOD WATCH THROUGH MONDAY MORNING FOR NHZ011-012-015.
RI...FLOOD WATCH THROUGH MONDAY MORNING FOR RIZ001>007.
WIND ADVISORY FROM MIDNIGHT TONIGHT TO 10 AM EDT MONDAY FOR
RIZ007-008.
MARINE...GALE WARNING FROM 10 PM THIS EVENING TO 2 PM EDT MONDAY FOR
ANZ231>235-237-254>256.
GALE WARNING FROM 2 AM TO 10 AM EDT MONDAY FOR ANZ230-236.
GALE WARNING FROM 1 AM TO 2 PM EDT MONDAY FOR ANZ250-251.
&&
SYNOPSIS...WTB/SIPPRELL
NEAR TERM...WTB/SIPPRELL
SHORT TERM...WTB
LONG TERM...SIPPRELL
AVIATION...DUNTEN
MARINE...WTB/SIPPRELL
HYDROLOGY...WFO BOX
TIDES/COASTAL FLOODING...WFO BOXHazardous weather outlook, Apr 22, 4:10 PM EDT, 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAUNTON MA 410 PM EDT SUN APR 22 2012 CTZ002>004-MAZ002>018-026-NHZ011-012-015-RIZ001>006-232015- HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA- EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA- WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN HAMPSHIRE MA- WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA- SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA- SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA- WESTERN PLYMOUTH MA-NORTHERN MIDDLESEX MA-CHESHIRE NH- EASTERN HILLSBOROUGH NH-WESTERN AND CENTRAL HILLSBOROUGH NH- NORTHWEST PROVIDENCE RI-SOUTHEAST PROVIDENCE RI-WESTERN KENT RI- EASTERN KENT RI-BRISTOL RI-WASHINGTON RI- 410 PM EDT SUN APR 22 2012 ...FLOOD WATCH IN EFFECT THROUGH MONDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT...CENTRAL MASSACHUSETTS...EASTERN MASSACHUSETTS...NORTHEASTERN MASSACHUSETTS...SOUTHEASTERN MASSACHUSETTS...WESTERN MASSACHUSETTS...SOUTHERN NEW HAMPSHIRE...NORTHERN RHODE ISLAND AND SOUTHERN RHODE ISLAND. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MAZ019>021-RIZ007-232015- EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA-SOUTHERN PLYMOUTH MA- NEWPORT RI- 410 PM EDT SUN APR 22 2012 ...FLOOD WATCH IN EFFECT THROUGH MONDAY MORNING... ...WIND ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM EDT MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEASTERN MASSACHUSETTS AND SOUTHERN RHODE ISLAND. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. WIND ADVISORY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. WIND ADVISORY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MAZ022>024-RIZ008-232015- BARNSTABLE MA-DUKES MA-NANTUCKET MA-BLOCK ISLAND RI- 410 PM EDT SUN APR 22 2012 ...WIND ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM EDT MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEASTERN MASSACHUSETTS AND SOUTHERN RHODE ISLAND. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ231>235-237-254>256-232015- CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-BUZZARDS BAY- RHODE ISLAND SOUND-BLOCK ISLAND SOUND- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 410 PM EDT SUN APR 22 2012 ...GALE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 2 PM EDT MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS AND RHODE ISLAND COASTAL WATERS. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. THERE IS A MODERATE PROBABILITY FOR SOUTHWEST GALES ON TUESDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ230-236-232015- BOSTON HARBOR-NARRAGANSETT BAY- 410 PM EDT SUN APR 22 2012 ...GALE WARNING IN EFFECT FROM 2 AM TO 10 AM EDT MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS AND RHODE ISLAND COASTAL WATERS. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. THERE IS A MODERATE PROBABILITY FOR SOUTHWEST GALES ON TUESDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ250-251-232015- COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY- 410 PM EDT SUN APR 22 2012 ...GALE WARNING IN EFFECT FROM 1 AM TO 2 PM EDT MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. THERE IS A MODERATE PROBABILITY FOR SOUTHWEST GALES ON TUESDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. SIPPRELL
The office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 22, 4:24 AM EDT | Gale Warning | BOX | 33 hr |
Nearby
Wind Advisories in Massachusetts, 2012Wind Advisories in Rhode Island, 2012Every wind advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.